Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 818401, 10 pages
http://dx.doi.org/10.1155/2013/818401
Research Article

Impulsive Vaccination SEIR Model with Nonlinear Incidence Rate and Time Delay

Department of Applied Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 12 July 2013; Revised 22 October 2013; Accepted 30 October 2013

Academic Editor: Jun Hu

Copyright © 2013 Dongmei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zi-Yi Chen, and Yan-Mei Kang, “The first passage time density of Ornstein-Uhlenbeck process with continuous and impulsive excitations,” Chaos, Solitons and Fractals, vol. 91, pp. 214–220, 2016. View at Publisher · View at Google Scholar